# SDR MASA200700424

- Difficulty date: July 13, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N515MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10117
- Aircraft time: 9,902 hours, 6,642 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Unsecure
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7195	IAD - CAPT REPORTED THE EMERGENCY EXIT HANDLE COVER AT SEAT 12A WILL NOT STAY CLOSED.  MX RESECURED THE VELCRO STRIP AS REQUIRED.
